Generalization of portmanteau theorem with respect to the pseudoweak convergence of random closed sets

T. Grbić, E. Pap

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

The main result of this paper is a theorem of portmanteau type for pseudoweak convergent sequences of capacity functionals for a sequence of random closed sets. For that purpose the classical Lebesgue integral had been substituted with a more general one, known as general pseudo-integral, and there is introduced the pseudoweak convergence of capacity functionals. A connection between weak convergence of a sequence of probability measures induced by the sequence of random closed sets and convergence of pseudo-integral with respect to the corresponding sequence of capacity functionals is given.

Original languageEnglish
Pages (from-to)51-67
Number of pages17
JournalTheory of Probability and its Applications
Volume54
Issue number1
DOIs
Publication statusPublished - Mar 15 2010

Keywords

  • Capacity functional
  • Portmanteau theorem
  • Pseudo-integral
  • Pseudo-operations
  • Pseudoweak convergence
  • Random closed set

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Generalization of portmanteau theorem with respect to the pseudoweak convergence of random closed sets'. Together they form a unique fingerprint.

  • Cite this